MathSciNet Relay Station
MathSciNet bibliographic data
MR1990624 (2004e:13040) 13N15 (14R05)
Crachiola, Anthony; Maubach, Stefan The Derksen invariant vs. the Makar-Limanov invariant. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3365–3369 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement